Anyone have pinkish brown clumpy discharge while using vaginal progesterone cream?
I am 7 week today and as of two weeks ago my doctor has put me on Crinone 8% until I get to 12weeks. My husband and i had sex two days ago and after that I have been having pinkish brown clumpy discharge. Before that it was white and clumpy. I dont have any spotting or bleeding just that gross discharge. I have been reading other forums that say that its normal but I am still very worried due to the fact that I have already had two miscarriages and I dont want a third.I know it's a little TMI but im really worried. Has anyone else had this type of discharge while using a progesterone vaginal cream?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.